Embedding theorems for anisotropic Lipschitz spaces

Tom 168 / 2005

F. J. Pérez Studia Mathematica 168 (2005), 51-72 MSC: Primary 46E35, 46E30. DOI: 10.4064/sm168-1-4


Anisotropic Lipschitz spaces are considered. For these spaces we obtain sharp embeddings in Besov and Lorentz spaces. The methods used are based on estimates of iterative rearrangements. We find a unified approach that arises from the estimation of functions defined as minimum of a given system of functions. The case of $L^1$-norm is also covered.


  • F. J. PérezDepartamento de Matemáticas y Computación
    Universidad de La Rioja
    Edificio J. L. Vives
    Calle Luis de Ulloa s/n
    26004 Logroño, Spain

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek